Differential and Integral Equations

Integral solutions of locally Lipschitz continuous functional-differential equations

Janet Dyson and Rosanna Villella-Bressan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A local existence and uniqueness result for the functional differential equation in a Banach space $X$ $$ \begin{equation} x'(t)=f(t)x(t)+g(t)x_t, \quad x_0=\phi, \ x(0)=h, \ \{\phi,h\}\in L^1(-R,0;X)\times X \tag{FDE} \end{equation} $$ is obtained, for the case where the operators $f(t)$ satisfy only a local dissipativity condition and the operators $g(t)$ are only locally Lipschitz continuous. This is done by relating (FDE) to the evolution equation in ${L^1(-R,0;X)\times X}$ $$ \begin{equation} u'(t)=A(t)u(t),\quad u(0)=\{\phi , h\}, \tag{E} \end{equation} $$ where $$ \begin{align} &D(A(t)) = \{\{\phi,h\}\in L^1(-R,0;X)\times X ; \ \phi\in W^{1,1}(-R,0;X), h\in D(f(t)),\phi (0)=h\} \\ &(t)\{\phi ,h\} =\{\phi ',\, f(t)h+g(t)\phi\}. \end{align} $$ It is shown that if $u(t)$ is the limit solution of (E), then $u(t)=\{x_t,x(t)\}$, where $x(t)$ is the integral solution

Article information

Source
Differential Integral Equations, Volume 8, Number 5 (1995), 1157-1166.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369056049

Mathematical Reviews number (MathSciNet)
MR1325551

Zentralblatt MATH identifier
0821.34075

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]

Citation

Dyson, Janet; Villella-Bressan, Rosanna. Integral solutions of locally Lipschitz continuous functional-differential equations. Differential Integral Equations 8 (1995), no. 5, 1157--1166. https://projecteuclid.org/euclid.die/1369056049


Export citation